# SDR DHL2004746004

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MACH AIRSPEED WARNING ACTIVATED AT 90 KTS DURING TAKE-OFF ROLL. T/O REJECTED AT 110 KTS, 145.200 TOW, TEMP +19 C,  PA 100', RWY 36L, AND BRAKE ENERGY CAUTION ZONE.  TRANSFERRED TO DMI NR 16523 IAW ASTAR MEL 34-4-3 MACH AIRSPEED WARNING SYSTEM DEACTIVATED FOR FLIGHT.  REF. DMI NR 16523 (MACH AIRSPEED WARNING ACTUATED AT 90 KTS. DURING TAKE-OFF ROLL. T/O REJECTED AT 110 KTS, 145,000 TOW, TEMP +19 C, PA 100', RWY 36L, AND BRAKE ENERGY "CAUTION ZONE".)  REMOVED AND REPLACED F/O'S MACH AIRSPEED INDICATOR, PERFORMED ADJUSTMENT/TEST (PITOT STATIC TEST) IAW B-M/M 34-14-0 PAGE 501. SYSTEM OPS NORMAL. NO LEAKS NOTED. THIS CLEARS DMI NR 16523. PLACARDS REMOVED.
